# SDR AALA201810269003

- Difficulty date: October 4, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337090500000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT -Y1292, FRAME 36 LONGITUDINAL BEAM  IN THE FORWARD CARGO BAY.  REPAIRED THE BEAM IAW JC 5316Y209-001.
